# SDR LR7A2009101900140

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,494 hours, 18,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5302, FOUND UNDER DECK INTERCOSTAL RIB CRACKED AT FS196, WL195, LBL38.  REPAIRED IAW SRM SMP583 FIG 51-140-20, NR 2046.
